# SDR QXEA2011101200992

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 644.5-664.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS 3 CORRODED RIVETS BETWEEN STA 644.500 AND 664.500.  REMOVED 3 RIVETS IAW SRM 51-42-05-02-01.  INSTALLED NEW RIVETS IAW SRM 51-42-05-02-01.  ALODINED, PRIMED, PAINTED AND APPLIED CPC IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-25-25-02-01 AND AMM 51-25-01-390-801.
